MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, BOWED, 15X152MM

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, BOWED, 15X152MM
Model Number FB-15152-03M
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the intraoperative issue was unable to be definitively determined.Due to a larger stem being placed after the complaint product was explanted, the issue may have been selection of an implant that was too small for the patient anatomy.However, no information is available to corroborate that claim.The sales representative was unable to provide more information on the issue.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A patient underwent a surgery on (b)(6) 2019 performed by dr.(b)(6) to place eleos components.During the surgery, the surgeon attempted to place a 15x152 mm segmental stem into the femur, but it was explanted during the surgery for an unknown reason.The surgeon then placed a 16x152 mm segmental stem into the femur successfully.It is unknown how long of a delay this issue caused intraoperatively.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL FILLING, BOWED, 15X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11809911
Report Number3013450937-2021-00069
Device Sequence Number3149008
Product Code KRO
UDI-Device IdentifierB278FB1515203M0
UDI-PublicB278FB1515203M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberFB-15152-03M
Device Catalogue NumberFB-15152-03M
Device Lot Number82295
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR